Journal article icon

Journal article

Three-star permutation groups

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ILLINOIS JOURNAL OF MATHEMATICS
Volume:
47
Issue:
1-2
Pages:
445-452
Publication date:
2003-01-01
ISSN:
0019-2082
Source identifiers:
14080
Pubs id:
pubs:14080
UUID:
uuid:6b4dc891-f44f-452a-8a48-ab5a65bfe704
Local pid:
pubs:14080
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP